MathSciNet Relay Station
MathSciNet bibliographic data
MR431074 (55 #4076) 53C65
Muhometov, R. G. The reconstruction problem of a two-dimensional Riemannian metric, and integral geometry. (Russian) Dokl. Akad. Nauk SSSR 232 (1977), no. 1, 32–35.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement